# SDR HEEA0015280

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Inoperative
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFO INOPERATIVE AND STRIPPED SCREW HOLE ON FRAME. PERFORMED PRELIMINARY INSPECTION AND FOUND PHOTOCELL INOPERATIVE, REPLACED PHOTOCELL, FOUND BFO INOPERATIVE AND STRIPPED SCREW HOLE ON FRAME.
